# SDR ODAR3

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: General aviation
- Aircraft: N15DR
- Make and model: Cirrus SR22
- Aircraft serial: 0394
- Aircraft time: 580 hours
- Engine: Cont IO550*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: BC4101
- Part serial: 0921403
- Condition: Destroyed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED NR 2 ALTERNATOR LIGHT ILLUMINATED.  REMOVED TOP COWLING TO INSPECT NR 2 ALTERNATOR.  FOUND NR 2 ALTERNATOR BROKEN OFF AT MOUNTING PLATE BY (3) STUDS.  ONE STUD STILL ATTACHED WITH NUT, BUT LOOSE.  REMOVED P/N BC410-1, S/N 0921403. PICTURES AVAILABLE AT THIS FACILITY.
